# SDR 99ZZZX3893

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 3120 · Independent Instruments
- Part: Hour Meter
- Part number: 102149
- Condition: Slow
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUR METER RUNS SLOW.  REMOVED AND REPLACED.
